Northern Navajo Nation Fair 2018 Information

Nation Fair October 4 – 7, 2018

Theme: “Nihi Dine’e Holaago Dabidziilgo Yiikah”

“Our Dine Progress Into The Infinite Future With Great Strength And Abilities”

Northern Navajo Nation FairThe Navajo Traditional Healing Ceremony Yeibicheii will begin on September 28 – October 7, 2018. Event Coordinator is Larry U. Joe

List of 2018 Fair Events:

*Subject to Change

Monday, Oct. 1, 2018
11:00am NNNF Baby Pageant On-Site Registration (Entertainment Tent)
1:00pm NNNF Baby Pageant Begins (Entertainment Tent)
5:30pm Registration Artwork/Crafts (Exhibit Hall)
Tuesday, Oct. 2, 2018
10:00am Miss NN & Miss NN Teen Meet & Greet (NACE)
11:00am Li? Miss Northern Pageant (Entertainment Tent)
5:30pm Exhibit Horticulture entries (exhibit hall)
Wednesday, Oct 3, 2018
9:00am Miss NN Teen Contemporary Competition (entertainment tent)
11:00 am Miss NN Teen Traditional Competition (Ent, tent)
3:00pm Miss Northern Navajo Contemporary Competition (Entertainment tent)
3:00pm 4H Indoor Livestock Entries 4:00pm 4H Outdoor Livestock Entries
5:00pm 4H Livestock entries CLOSED
Thursday, Oct. 4, 2018
Yei Bi Chei Ceremony (YBC Ceremonial Grounds)
7:00am Fairgrounds OPEN
8:00am Dine’ Market Opens
8:00am Youth Day Activities Begin (8am-2pm)
8:00am Elderfest (Song & Dance Arena)
8:00am Explora! Children’s Museum (Arts & Crafts Bldg)
9:00am Miss Northern Navajo & Miss NN Teen Traditional Food Competition (South Fairgrounds)
9:00am CCSD Schools Program (Entertainment Tent)
9:00am Capacity Builders Inc, Youth Activities
9:00am Native Warrior Challenge Obstacle Course
9:00am 3point pinnacle shootout basketball
10:00am Veterans Benefit Fair/Expo 10:00am City of Fun Carnival Opens
10:00am Elderfest Song & Dance (Song & Dance Arena)
1:00pm Miss Northern Traditional Competition (Ent. Tent)
2:00pm 4H FFA Judging small animals
3:00pm Gourd Dance (Song & Dance Arena)
4:00pm FREE BBQ (City Market parking lot)
6:00pm Rowels & Rhinestones Bull Riding (Rodeo Arena)
7:00 pm Kids Pow Wow (Song & Dance Arena)
8:00pm Lightning Cloud (Entertainment Tent)
Friday, Oct. 5, 2018
Yei Bi Chei Ceremony (YBC Ceremonial Grounds)
7:00am Fairgrounds Open 8:00am Dine Market Opens
8:00am Art Demonstration (Exhibit Hall)
8:00am Veterans 5k & 1mile run/walk (Nenahnezad)
9:00am 3point pinnacle shootout basketball
10:00am City of Fun Carnival OPENS
12:00 am Gourd Dance (Song & Dance Arena)
5:00pm Miss Northern Navajo & Miss NN Teen Coronation (Rodeo Arena)
6:00pm Women’s & Senior’s Open Show (Rodeo Arena)
7:00pm Kids Pow wow
8:00pm Rock band (Entertainment tent)
10:00pm Country Western Dance (Entertainment tent)
Saturday, Oct. 6, 2018
Yei Bi Chei Ceremony (YBC Ceremonial Grounds)
5:00am Parade line up/road closure
8:00am Parade Begins (East Hwy 64, Fleet Management)
12:00pm Fairgrounds OPEN
12:00pm Dine’ Market Opens
12:00pm Song & Dance Registration Opens
12:00pm Art Demonstration (Exhibit Hall)
1:00pm City of Fun Carnival OPENS
1:00pm Exhibit Hall Arts and Crafts opens
1:00pm 3point pinnacle basketball shootout
2:00pm 4H FFA Demo’s/Presentation/Talent Show
5:00pm 4H FFA Awards
6:00pm Open Show Rodeo
8:00pm RICK TREVINO CONCERT (Entertainment Tent)
10:00pm Country Western Dance
Sunday, Oct. 7, 2018
7:00am Fairgrounds OPEN 8:00am Dine’ Market Opens
9:00am Song & Dance Roll call (Song & Dance arena
11:00am Cultural Performances (Entertainment tent)


Miss Northern Navajo Pageants

  • Miss Northern Navajo
  • Miss Northern Teen
  • Lil Miss Northern & 4
  • Baby Pageant.

Pageant Coordinators: Glenna John & McKinley John.Please contact 505.368.4305 OR nnnfpc@gmail.com for more information.

Elder Fest Thursday: October, 4, 2018
8:00 AM Welcoming of Elders from All over the Agencies
9:00 AM Entertainment: Razor Saltboy
10:00 AM Elder Participation Exercise
10:30 AM Entertainment: Razor Saltboy
11:30 AM to 12:30 AM LUNCH Bingo during Lunch
1:00 PM Entertainment: Razor Saltboy
1:30 PM – Closing of Elder Fest
Open Show Rodeo
Online Entries August 6- September 28, 2018
Walk-in Entries September 29, 2018
Qs: 928.728.3654
Online Entries at RodeoCES.com

Horse Trail Ride from Cove Az. to the yei bicheii Hogan sponsored by DBHS contact Gerald King. There is also a Trail Ride from Sanostee NM to the YBC grounds.For info contact 505.701.1654 or 505.406.2083
***A drug and alcohol free event. This event NOT sponsored by the NNNF**

NNNF Parade Saturday Oct. 6
5 a.m – The Road on the east side will be closed to one lane
5-7 a.m. – All Participants to get their float checked in and in line
8 a.m. – The Parade will begin
The Parade Applications are due September 20th.
Please contact 505.368.4305 OR at nnnfpc@gmail.com for any questions. Applications are also available for Motorcycle entries.
**Also the entry fee is waived for our Veterans**.

See Photos from the Shiprock Northern Navajo Fair

0-photos shiprock-fair